This publication is cited in the following 29 articles:
Sarrico C.O.R. Paiva A., “Creation, Annihilation, and Interaction of Delta-Waves in Nonlinear Models: a Distributional Product Approach”, Russ. J. Math. Phys., 27:1 (2020), 111–125
S. Yu. Dobrokhotov, V. E. Nazaikinskii, A. A. Tolchennikov, “Uniform Formulas for the Asymptotic Solution of a Linear Pseudodifferential Equation Describing Water Waves Generated by a Localized Source”, Russ. J. Math. Phys., 27:2 (2020), 185
S. A. Sergeev, “Asymptotic Solutions of the Cauchy Problem with Localized Initial Data for a Finite-Difference Scheme Corresponding to the One-Dimensional Wave Equation”, Math. Notes, 106:5 (2019), 800–813
James Harris, Niels Jacob, Springer Proceedings in Mathematics & Statistics, 229, Stochastic Partial Differential Equations and Related Fields, 2018, 451
C. O. R. Sarrico, A. Paiva, “Newton's second law and the multiplication of distributions”, Journal of Mathematical Physics, 59:1 (2018)
S. Yu. Dobrokhotov, V. E. Nazaikinskii, “Punctured Lagrangian manifolds and asymptotic solutions of linear water wave equations with localized initial conditions”, Math. Notes, 101:6 (2017), 1053–1060
A. I. Allilueva, A. I. Shafarevich, “Localized Asymptotic Solutions of the Linearized System of Magnetic Hydrodynamics”, Math. Notes, 102:6 (2017), 737–745
Sarrico C.O.R., Paiva A., “Products of Distributions and Collision of a Delta-Wave With a Delta `-Wave in a Turbulent Model”, 22, no. 3, 2015, 381–394
C. O. R. Sarrico, “The Riemann problem for the Brio system: a solution containing a Dirac mass obtained via a distributional product”, Russ. J. Math. Phys., 22:4 (2015), 518
C. O. R. Sarrico, “The Brio system with initial conditions involving Dirac masses: A result afforded by a distributional product”, Chin. Ann. Math. Ser. B, 35:6 (2014), 941
V. P. Maslov, “Effect of a measuring instrument in the “Bose condensate” of a classical gas in a phase transition and in experiments with negative pressure”, Theoret. and Math. Phys., 175:1 (2013), 526–558
V. P. Maslov, “Critical indices as a consequence of Wiener quantization of thermodynamics”, Theoret. and Math. Phys., 170:3 (2012), 384–393
V. P. Maslov, T. V. Maslova, “Unbounded probability theory and its applications”, Theory Probab. Appl., 57:3 (2013), 444–467
Artur E. Ruuge, Freddy Van Oystaeyen, “Distortion of the Poisson Bracket by the Noncommutative Planck Constants”, Commun. Math. Phys., 304:2 (2011), 369
A. Babin, A. Figotin, “Wavepacket Preservation Under Nonlinear Evolution”, Commun. Math. Phys., 278:2 (2008), 329
Anatoli Babin, Alexander Figotin, International Mathematical Series, 6, Instability in Models Connected with Fluid Flows I, 2008, 53
V.G. Danilov, V.M. Shelkovich, “Dynamics of propagation and interaction of <mml:math altimg="si1.gif" overflow="scroll" xmlns:xocs="http://www.elsevier.com/xml/xocs/dtd" xmlns:xs="http://www.w3.org/2001/XMLSchema" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.elsevier.com/xml/ja/dtd" xmlns:ja="http://www.elsevier.com/xml/ja/dtd" xmlns:mml="http://www.w3.org/1998/Math/MathML" xmlns:tb="http://www.elsevier.com/xml/common/table/dtd" xmlns:sb="http://www.elsevier.com/xml/common/struct-bib/dtd" xmlns:ce="http://www.elsevier.com/xml/common/dtd" xmlns:xlink="http://www.w3.org/1999/xlink" xmlns:cals="http://www.elsevier.com/xml/common/cals/dtd"><mml:mi>δ</mml:mi></mml:math>-shock waves in conservation law systems”, Journal of Differential Equations, 211:2 (2005), 333
V. V. Belov, S. Yu. Dobrokhotov, T. Ya. Tudorovskii, “Asymptotic Solutions of Nonrelativistic Equations of Quantum Mechanics in Curved Nanotubes: I. Reduction to Spatially One-Dimensional Equations”, Theoret. and Math. Phys., 141:2 (2004), 1562–1592
Schulze B. Sternin B. Shatalov V., “An Operator Algebra on Manifolds with Cusp-Type Singularities”, Ann. Glob. Anal. Geom., 16:2 (1998), 101–140